# SDR CALA2024031900789

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 123,689 hours, 19,111 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Module
- Part number: 285T0015116
- Part serial: D03507
- Condition: Intermittent
- Location: Stab Trim
- Part time: 722,871 hours, 703,366 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UNSCHED STAB TRIM EICAS DURING TO ROLL X2 REMOVED AND REPLACED AND TESTED STAB TRIM CONTROL MODULE PER AMM 27-09-00.
